# SDR DHL2001367517

- Difficulty date: February 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: A2557328800000
- Condition: Sheared
- Location: Door Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- AFT CARGO DOOR ACTUATOR TO PANEL BRACKET (OUTBOARD) SHEARED.  REPLACED AFT CARGO DOOR O/B ACT TO PANEL BRACKET IAQ AMM 25-52-11.
